I am searching for an answer to something that happened to me after a complete hysterectomy and so far after two years no doctor has found the answer.
I started having sa
[More]cral, lower back pain after 10wks and then started losing my ability to walk. I have been tested and treated for Ankylosing Spondylitis and now they have decided thats not it. I have severe pain and flare ups where I can barely pick up a foot to put in front of the other, I shuffle. When it starts to go away, I feel like my illum bones are going to crumble if I put to much pressure on my feet when I walk. I have had swelling of all joints, but I believe some of that has been from different meds as now that I am off every thing except pain meds the joint pain is going away in my wrists,ankles etc. Can anyone help me? The doctors are now telling me I may never know.. I have been searching and struggling for two years.
One more thing...a doc I was seeing for a number of years had me lowering my estradiol and raise the progesterone to an incredibly high amount. I think that this is what got me into major trouble with my feet. My legs were sore and crampy all the time too... I could hardly walk getting out of the car and was in pretty bad shape. I have worked out since 1982, so this was not pleasant and in fact had me rather depressed. That is when I found Vliet's stuff and started to put two and two together... I quit the progesterone (I use a TINY bit now and then now) raised the bioidentical estradiol and kept up with the testostereone. Things were better overall, but I still needed surgery on my feet. I wanted to catch this before I became crippled. Gosh...what we go through! Don't give up!
But, it is way worse when My estradiol levels are low. (sorry... had to continue another note since I ran out of room. I agree... you know your body. This is not in your head. I will send some positive thoughts your way... Hopefully someone will hear you. Try to get Dr. Vliet's book (order it on line... amazon, maybe) I love her stuff.... "Screaming to be Heard" is awesome. Good luck.
Night for now. Mary
Oh my gosh... you poor thing. Plantar Facietis... Yes... been there. OH my gosh. And, my feet were so bad last year that I finally had foot surgery (metatarsil/hammer toes) but I have staved off getting another bout of Plantar Facietis two different times after having it for a year in 1999. Now.. honestly, I attribute this to hormones again. Menopause and foot problems can go hand in hand. But, many people don't recognize this. I was about 15 pounds overweight when I had Plantar... The weight issue is telling because obviously your body is craving Estrogen so it is making it from the fat cells (esp. around the middle)... by - product of fat is Estrone.. an estrogen. That's why I only use Estradiol. I don't want my body to make its own... I struggle with weight as it is, but I know
What I was going to say is that according to my research, you can go on the bioidentical estradiol but not the synthetic. But, here's where you really have to do your homework... because some doctors will tell you that estrogen is estrogen... not true according to my research (and my living through all of this)... Also, regarding helping you feel better with the nerve pain you have, well, when you are on an optimal dose of estradiol, your pain threshold will go up. I felt so horrid when I had my slipped disc pain, but when my estradiol levels were low, I felt worse than I ever could have imagined. I only use estradiol (patch... Vivelle, Climara). Good luck... don't give up.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.